# SDR UPS00231382

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING FIXED LEADING EDGE CAVITY VERTICLE OUTBOARD SUPPORT IS CRACKED FOR THE NR 2 SLAT INBOARD TRACK, INBOARD SUPPORT RIB.  REPLACED LEFT WING FIXED LEADING EDGE CAVITY VERTICAL OUTBOARD SUPPORT AS PER SRM 57-20-03 FIG 2.  MATERIAL USED 7075-T6.
